Sequential sampling models with variable boundaries and non-normal noise: A comparison of six models

Voss, A, Lerche, V, Mertens, U et al. (1 more author) (2019) Sequential sampling models with variable boundaries and non-normal noise: A comparison of six models. Psychonomic Bulletin and Review, 26 (3). pp. 813-832. ISSN 1069-9384

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2019, The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Diffusion model; Lévy flight model; Collapsing boundaries; Decision making
Dates:
  • Published: June 2019
  • Accepted: 14 December 2018
  • Published (online): 16 January 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 01 May 2019 14:55
Last Modified: 08 Jul 2019 00:34
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.3758/s13423-018-1560-4

Share / Export

Statistics